# SDR SWAA2022032132073

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO. STA 787; WL 152; RBL 24; FWD TIE DOWN PLATE HAS CORROSION ON LOWER SURFACE / AFT CARGO STA 787; WL152 RBL24; FWD TIE DOWN PLATE CORROSION HAS NO ALLOWABLE DAMAGE PERMITTED; PART WILL REQ REPLACEMENT ORDERED AND RECEIVE NEW PLATE P/N 453A2611-1 REV: DWG# 453A2600 REV:A (PART ARRIVED DRILLED; TREATED; PRIMED AND TOP COATED).
